Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Child has body odor problem. Medical problem?

My 10 year daugther has a BO problem, even when she wears deodorant she still smells like a rotten onion and kids are starting to make fun of her, it s been happening since she was little, she baths everynight mostly soon as she gets home from school b/c the smell is so strong. Could there be a medical problem or can it be treated? Thanks
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician 's  Response
Thank you for your query.
Do not panic.
Try out a few things.
Give her lots of fluids.
Give her lots of citrus fruits and drinks.This produces a sweet body odour.
Use bath salts during bathing.
Keep her hands,feet,armpits clean.
If she perspires a lot give her a anti perspirant lotion thrice weekly.
Hope this answers your query.
If you have any other queries kindly direct them to me.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor